ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Minimal sets of generators for the relation ideals of certain monomial curves

Patil, Dilip P (1993) Minimal sets of generators for the relation ideals of certain monomial curves. In: Manuscripta Mathematica, 80 (3). pp. 239-248.

[img] PDF
Sets.pdf - Published Version
Restricted to Registered users only

Download (433Kb) | Request a copy
Official URL: http://www.springerlink.com/content/x7q3v220710033...

Abstract

Let O be a monomial curve in the affine algebraic e-space over a field K and P be the relation ideal of O. If O is defined by a sequence of e positive integers some e - 1 of which form an arithmetic sequence then we construct a minimal set of generators for P and write an explicit formula for mu(P).

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 17 Feb 2011 07:20
Last Modified: 17 Feb 2011 07:20
URI: http://eprints.iisc.ernet.in/id/eprint/35612

Actions (login required)

View Item View Item